Complete Mellin representation and asymptotic behaviours of Feynman amplitudes
Annales de l'I.H.P. Physique théorique, Volume 32 (1980) no. 1, p. 91-107
@article{AIHPA_1980__32_1_91_0,
     author = {de Calan, C. and Malbouisson, A. P. C.},
     title = {Complete Mellin representation and asymptotic behaviours of Feynman amplitudes},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {1},
     year = {1980},
     pages = {91-107},
     mrnumber = {574814},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__32_1_91_0}
}
de Calan, C.; Malbouisson, A. P. C. Complete Mellin representation and asymptotic behaviours of Feynman amplitudes. Annales de l'I.H.P. Physique théorique, Volume 32 (1980) no. 1, pp. 91-107. http://www.numdam.org/item/AIHPA_1980__32_1_91_0/

[1] M.C. Bergère, C. De Calan, A.P.C. Malbouisson, Comm. Math. Phys., t. 62, 1978, p. 137. | MR 505709

[2] E. Speer, Generalized Feynman Amplitudes, Princeton Univ. Press, 1969. E. Speer, Lectures on Analytic Renormalization, Technical Report No. 73-067, University of Maryland, dec. 1972. | MR 241077 | Zbl 0172.27301

[3] G. 'T Hooft, M. Veltmann, Nucl. Phys., B 44, 1972, p. 189. | MR 391798

[4] M.C. Bergère, J.B. Zuber, Comm. Math. Phys., t. 35, 1974, p. 113. M.C. Bergère, Y.M.P. Lam, J. Math. Phys., t. 17, 1976, p. 1546. | MR 342090